# SDR SWAA2024020534625

- Difficulty date: December 21, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Peeling
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 222A HAS PEELED UPPER SURFACE FIBERS. 124-031 CABIN FLOOR PANEL 222AF HAS PEELED UPPER SURFACE FIBERS. 124-031<[01] RECEIVED CABIN FLOOR PANEL 222A WILL BE INSTALLATION WILL BE ACCOMPLISHED ON TTG8Q00PGLLF;[02] RECEIVED CABIN FLOOR PANEL 222A WILL BE INSTALLED ON TTG8Q00PGLLF;[03] VERIFIED CORRECTIVE ACTION.
